MAUDE Adverse Event Report: MASIMO - 40 PARKER RD RAINBOW SET-2 NEO; OXIMETER

MASIMO - 40 PARKER RD RAINBOW SET-2 NEO; OXIMETER
Model Number 4029-1
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported that after 10 minutes of monitoring it stopped measuring.After a while it started measuring again with no problem for measurement.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.External visual inspection showed no damage.The sensor failed continuity testing due to an intermittent open in the emitter assembly.When connected to a monitor the sensor was able to obtain readings for approximately 8 minutes before function stopped and a "replace sensor" error was displayed on the monitor.The reported issue was confirmed.
 
Event or Problem Description

Brand Name
RD RAINBOW SET-2 NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8689811
Report Number2031172-2019-00289
Device Sequence Number11518250
Product Code DQA
UDI-Device Identifier10843997010938
UDI-Public10843997010938
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model Number4029-1
Device Catalogue Number4029
Device Lot Number18GHR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer06/19/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1